# SDR SWIA2020040850053

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* IN AV BAY LH INTERCOSTAL CORRODDED INBD AND OUTBD SIDES AT APROX LBL 3 BETWEEN FS 349 AND FS 364.0 MARKED   (C-CHECK) RO 4/6/2020   REPLACED INTERCOSTAL AT LBL3 BETWEEN FS 349.00 AND FS364.00 AS PER CRJ 700 SRM AND DWG SKYWEST TASK CARD COMPLIED WITH. COMPLIED WITH M-337 FORM
